RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 1, Pages 5–27 (Mi tvp4548)  

Second order approximation for distribution of maximum of random walk with negative drift and infinite variance

A. A. Borovkov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

DOI: https://doi.org/10.4213/tvp4548

Full text: PDF file (295 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:1, 3–22

Bibliographic databases:

Received: 05.02.2013

Citation: A. A. Borovkov, “Second order approximation for distribution of maximum of random walk with negative drift and infinite variance”, Teor. Veroyatnost. i Primenen., 59:1 (2014), 5–27; Theory Probab. Appl., 59:1 (2015), 3–22

Citation in format AMSBIB
\Bibitem{Bor14}
\by A.~A.~Borovkov
\paper Second order approximation for distribution of maximum of random walk with negative drift and infinite variance
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 1
\pages 5--27
\mathnet{http://mi.mathnet.ru/tvp4548}
\crossref{https://doi.org/10.4213/tvp4548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1978708}
\elib{http://elibrary.ru/item.asp?id=21826703}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 1
\pages 3--22
\crossref{https://doi.org/10.1137/S0040585X97986898}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351868100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925772689}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4548
  • https://doi.org/10.4213/tvp4548
  • http://mi.mathnet.ru/eng/tvp/v59/i1/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:310
    Full text:55
    References:72
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019